# SDR SWAA2025121243951

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8955Q
- Make and model: Boeing 737-8
- Aircraft serial: 42617
- Aircraft time: 1,642 hours, 833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.   OPS CHECKED AFT RH FA FLASHLIGHT IAW AMM 25-64-00.  OPS CHECKED GOOD.
